MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Pacel¿; Electrode, Pacemaker, Temporary

ABBOTT VASCULAR INC. Pacel¿; Electrode, Pacemaker, Temporary
Model Number 401763
Medical Device Problem Codes Leak/Splash (1354); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation the physician checked the pacel bipolar pacing catheter and it worked.The catheter was then pushed through the contamination sleeve (first the colorless side and then through the green side).Since the green opening of the sleeve is very small it damaged the balloon and caused it to leak when inflated.A new pacel was used to continue the procedure.There were no adverse patient effects.No additional information was provided.Subsequent to the initially filed report, the following information was received: it was reported that during preparation the physician inflated the pacel bipolar pacing catheter balloon outside the patient and it worked without issue.The catheter was then pushed through the contamination sleeve which is attached to the introducer sheath inserted in the patient.Since the green opening of the sleeve is very small, resistance was felt and the physician removed the catheter from the sleeve.Upon inspection, the balloon of the catheter was noted to be damaged causing the balloon to leak.A new pacel was used to continue the procedure.There were no adverse patient effects.
 
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.The reported balloon damage was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported balloon damage appears to be related to circumstances of the procedure.The catheter was returned with the balloon separated from the shaft and not returned.The damage is likely related to the resistance felt when inserting the catheter into the contamination sleeve as stated in the reported details.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: b5, b7, d9, e3, g3, g6, h2, h3, h6 (codes 4755, 4118, 3233, 11 no longer apply).

Brand Name
Pacel¿
Common Device Name
Electrode, Pacemaker, Temporary
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50459914
Report Number2024168-2026-03324
Device Sequence Number18685956
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856(17)270430(10)11140016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K914185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401763
Device Catalogue Number401763
Device Lot Number11140016
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown